# SDR QH52002F00002

- Difficulty date: October 23, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N626CG
- Make and model: Braero BAE125800A
- Aircraft serial: 258041
- Engine: Garrtt TFE731*
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 258ES2471
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE HEAD OF THE BOLT.
